Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have polycystic ovaries, facial hair. What medications will eliminate side effects like weight gain?

what medicine i can be used for my disease poly cystic ovary and i have the problem of facial hair growth i am unmarriad girl with the age of 26 years kindly give me the medicine with no side effects of weight gain and skin pigmentation. i m doing my laser treatment too for facial hair kidly also guide me should i continue my laser treatmnet or not becuase about after one year i will get marriad
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi. thanks for posting your query

For polycystic ovarian syndrome you need to get a hormonal workup and a gynaecological examination to start medication . you may contact a gynac for the same

Laser treatment is a safe procedure with no internal side effects, it is even safe in pregnancy but we avoid it because of hormonal changes during pregnancy(the desired result may not be achieved)

so you may continue laser hair reduction treatment even after marriage

Hope that solves your query
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor